# SDR SWIA202501240086

- Difficulty date: December 6, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED FS349-357     (C-CHECK RO 1/23/2025)    REPAIRED RH FLOOR SILL FS349-357 PER  REO 690-53-21-1858 REV-- DATED 2025-01-10,  CRJ-900 SRM 51-21-16-001-001-A01/TR51-0068, CRJ 900 SRM 51-21-11-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01, AND CRJ900 SRM 51-42-06-001-001 A01 REV 38 DATED JULY 25/2020 AND DWG SH690-32170 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
